Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 90, NWS Omaha, NE

May 21, 2011Colfax County, Platte County, Stanton County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 21, 2011, 7:25 PM CDT for Colfax County, Platte County, Stanton County, Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2011, 7:25 PM CDT (00:25 UTC)
Expired
May 21, 2011, 8:15 PM CDT
In force
50 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Colfax County, NE, Platte County, NE, Stanton County, NE

The radar

The Omaha radar (KOAX), 93 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1436 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1436 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WUUS53 KOAX 220025
SVROAX
NEC037-141-167-220115-
/O.NEW.KOAX.SV.W.0090.110522T0025Z-110522T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
725 PM CDT SAT MAY 21 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN COLFAX COUNTY IN NORTHEAST NEBRASKA...
  NORTHEASTERN PLATTE COUNTY IN NORTHEAST NEBRASKA...
  SOUTHERN STANTON COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 815 PM CDT

* AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR PLATTE CENTER...OR 12 MILES NORTHWEST OF
  COLUMBUS...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CRESTON...LEIGH AND CLARKSON.

THE WARNED AREA INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILE MARKERS
126 AND 133.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4163 9756 4174 9744 4174 9737 4176 9737
      4177 9729 4188 9710 4169 9705 4152 9746
TIME...MOT...LOC 0025Z 242DEG 37KT 4161 9743
WIND...HAIL <50MPH 1.00IN

$$

CHERMOK
3 follow-up statements
386 
WWUS53 KOAX 220034
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
734 PM CDT SAT MAY 21 2011

NEC037-141-167-220115-
/O.CON.KOAX.SV.W.0090.000000T0000Z-110522T0115Z/
COLFAX NE-PLATTE NE-STANTON NE-
734 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
STANTON...NORTHEASTERN PLATTE AND NORTHWESTERN COLFAX COUNTIES UNTIL
815 PM CDT...

AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CRESTON...OR 15 MILES NORTH OF COLUMBUS...MOVING
NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  CRESTON...LEIGH AND CLARKSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4155 9743 4167 9748 4174 9744 4174 9737
      4176 9737 4177 9729 4188 9710 4169 9705
TIME...MOT...LOC 0035Z 237DEG 23KT 4166 9734
WIND...HAIL 60MPH 1.00IN

$$

CHERMOK
876 
WWUS53 KOAX 220049
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
749 PM CDT SAT MAY 21 2011

NEC037-141-167-220115-
/O.CON.KOAX.SV.W.0090.000000T0000Z-110522T0115Z/
COLFAX NE-PLATTE NE-STANTON NE-
749 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
STANTON...NORTHEASTERN PLATTE AND NORTHWESTERN COLFAX COUNTIES UNTIL
815 PM CDT...

AT 746 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR LEIGH...OR 19 MILES NORTH OF
COLUMBUS...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  CLARKSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME
OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WINDS IN
EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4161 9729 4169 9738 4173 9738 4174 9737
      4176 9735 4177 9724 4188 9710 4169 9705
TIME...MOT...LOC 0049Z 237DEG 23KT 4171 9724
WIND...HAIL <50MPH 1.00IN

$$

MEYER
038 
WWUS53 KOAX 220103
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
803 PM CDT SAT MAY 21 2011

NEC141-220112-
/O.CAN.KOAX.SV.W.0090.000000T0000Z-110522T0115Z/
PLATTE NE-
803 PM CDT SAT MAY 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PLATTE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4167 9722 4170 9724 4175 9725 4177 9724
      4188 9710 4169 9705
TIME...MOT...LOC 0102Z 237DEG 23KT 4175 9715

$$

NEC037-167-220115-
/O.CON.KOAX.SV.W.0090.000000T0000Z-110522T0115Z/
COLFAX NE-STANTON NE-
803 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
STANTON AND NORTHWESTERN COLFAX COUNTIES UNTIL 815 PM CDT...

AT 800 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR CLARKSON...OR 24 MILES SOUTHEAST
OF NORFOLK...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN COLFAX AND SOUTHEASTERN
  STANTON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME
OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WINDS IN
EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4167 9722 4170 9724 4175 9725 4177 9724
      4188 9710 4169 9705
TIME...MOT...LOC 0102Z 237DEG 23KT 4175 9715
WIND...HAIL <50MPH 1.00IN

$$

MEYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:12 PM CDT, 5 hours 13 minutes earlier.

Area forecast discussion, May 21, 2:12 PM CDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
212 PM CDT SAT MAY 21 2011

.DISCUSSION...

MAIN CONCERN IN THE SHORT TERM IS POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS...ESPECIALLY THROUGH THE EARLY EVENING HOURS.

LATEST WATER VAPOR IMAGERY SHOWED A CLOSED MID TROPOSPHERIC LOW
SPINNING OVER WESTERN SOUTH DAKOTA. SEVERAL IMPULSES WERE ROTATING
AROUND THE MAIN LOW. SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWED A
FAIRLY COMPLEX PATTERN. A 996 LOW PRESSURE CENTER WAS OVER EXTREME
SOUTHWEST NORTH DAKOTA WITH AN OCCLUDED FRONT CURVING EAST AND THEN
SOUTH OF THE LOW INTO ANOTHER LOW OVER WESTERN KANSAS. DEWPOINTS IN
THE LOCAL AREA WERE MOSTLY IN THE 50S TO LOWER 60S...WITH SOME DRIER
AIR LOCATED TO THE WEST IN CENTRAL NEBRASKA. 12Z OAX SOUNDING SHOWED
A FAIRLY STEEP MID LEVEL LAPSE RATE. LAPS DATA SHOWED VERY LITTLE
CONVECTIVE INHIBITION WITH 500 METER MIXED LAYER CAPE VALUES MOSTLY
FROM 1500 TO 2200 J/KG. EXPECT SCATTERED STORMS TO INITIATE OVER OUR
AREA AND THEN TRACK EAST OR NORTHEAST OUT OF OUR AREA. SOME SEVERE
STORMS ARE EXPECTED...WITH LARGE HAIL THE MAIN RISK.

OTHERWISE...EXPECT COVERAGE OF PRECIPITATION TO DECREASE AFTER 1 AM
TONIGHT AND ONLY HAVE LOW POPS FOR PARTS OF THE AREA. SLIGHTLY DRIER
AIR SHOULD WORK INTO THE AREA OVERNIGHT AS WINDS TURN TO SOUTHWEST.
HAVE LOWS MOSTLY IN THE MID AND UPPER 50S...WITH SOME LOWER 50S WEST
OF HIGHWAY 81.

SUNDAY...500 MB LOW SHOULD TRACK FROM SOUTH DAKOTA INTO MINNESOTA
AND IT APPEARS OUR AREA WILL NOT BE QUITE AS ACTIVE. LAPSE RATES DO
NOT LOOK AS STEEP AND 850 MB DEWPOINTS SHOULD GENERALLY BE LOWER.
DID HOLD ONTO A SLIGHT CHANCE OF THUNDERSTORMS MAINLY IN THE
AFTERNOON...ALTHOUGH RAIN CHANCES SHOULD BE HIGHER TO OUR NORTH...
EAST AND SOUTH.

REALLY DID NOT MAKE MANY CHANGES FARTHER OUT...SINCE PREVIOUS GRIDS
LOOKED GOOD. GFS SEEMED TO BE THE ODD MODEL OUT IN REGARDS TO THE
CHANCE FOR SHOWERS AND THUNDERSTORMS FROM MONDAY NIGHT THROUGH
WEDNESDAY. IN GENERAL...WENT CLOSER TO THE WETTER SOLUTION SUGGESTED
BY THE 00Z ECMWF. DID ADJUST RAIN CHANCES A BIT FOR WEDNESDAY
NIGHT...SINCE SYSTEM APPEARS SLOWER THAN PREVIOUS RUNS. CONFIDENCE
ON DETAILS BEYOND WEDNESDAY IS NOT VERY HIGH...WITH DIVERGING MODEL
SOLUTIONS. 00Z ECMWF HAD A MUCH STRONG 500 MB RIDGE OVER THE ROCKIES
COMPARED TO THE 12Z GFS.

&&

.AVIATION...

TAF SITES KOFK/KOMA/KLNK

18Z TAFS

TIGHTLY WOUND UPPER LOW VERY EVIDENT ACROSS CENTRAL NEBRASKA THIS
AFTERNOON.  THIS SYSTEM WILL CONTINUE TO PUSH MAINLY MID LEVEL
CLOUDS AND LIGHT SHOWER ACTIVITY INTO THE KOFK REGION THROUGH 21Z.
AFTER 21Z LOOK FOR CB DEVELOPMENT EVENTUALLY EVOLVING INTO
THUNDERSTORMS.  ALL THREE TAF SITES WILL LIKELY HAVE THUNDERSTORMS
IN VICINITY BETWEEN 21Z AND 02Z PRODUCING ISOLATED MVFR AND IFR
CONDITIONS.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

DISCUSSION...MILLER
AVIATION...MEYER
Hazardous weather outlook, May 21, 4:35 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
435 PM CDT SAT MAY 21 2011

IAZ043-055-056-069-080-091-NEZ011-012-015>018-030>034-042>045-
050>053-065-066-088>090-092-221100-
ANTELOPE-BOONE-BURT-BUTLER-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-GAGE-
HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-MONONA IA-
MONTGOMERY IA-PAGE IA-PAWNEE-PIERCE-PLATTE-POTTAWATTAMIE IA-SARPY-
SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
435 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SUNDAY

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF EASTERN
NEBRASKA AND SOUTHWEST IOWA THIS EVENING. THE MAIN HAZARD APPEARS
TO BE LARGE HAIL. STORMS SHOULD DECREASE IN COVERAGE BEFORE
MIDNIGHT.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FOR PARTS OF THE AREA
SUNDAY...BUT SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR PARTS OF SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA SUNDAY EVENING.

AN UNSETTLED WEATHER PATTERN IS EXPECTED TO BE IN PLACE FROM
MONDAY AFTERNOON THROUGH WEDNESDAY. LOCALLY HEAVY RAIN IS POSSIBLE
MAINLY OVER SOUTHEAST NEBRASKA. LATER OUTLOOKS WILL ADDRESS THE
POTENTIAL FOR SEVERE STORMS FROM MONDAY THROUGH WEDNESDAY...BUT
THE SEVERE THREAT IS HIGHER SOUTH OF THE LOCAL AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...BUT SHOULD NOT BE
NEEDED OVERNIGHT OR SUNDAY.

IAZ079-090-NEZ067-068-078-091-093-221100-
CASS-FREMONT IA-MILLS IA-NEMAHA-OTOE-RICHARDSON-SALINE-
435 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SUNDAY

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF EASTERN
NEBRASKA AND SOUTHWEST IOWA THIS EVENING. THE MAIN HAZARD APPEARS
TO BE LARGE HAIL. STORMS SHOULD DECREASE IN COVERAGE BEFORE
MIDNIGHT.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FOR PARTS OF THE AREA ON
SUNDAY...BUT THE SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

MODERATE FLOODING IS OCCURRING ALONG THE MISSOURI RIVER FROM AROUND
BROWNVILLE DOWNSTREAM THROUGH RULO. MINOR FLOODING OF THE MISSOURI
RIVER WILL CONTINUE FROM AROUND PLATTSMOUTH TO NORTH OF BROWNVILLE.
FLOODING IS ALSO OCCURRING IN PARTS OF SALINE COUNTY FROM THE BIG
BLUE RIVER AND TURKEY CREEK.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR PARTS OF SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA SUNDAY EVENING.

AN UNSETTLED WEATHER PATTERN IS EXPECTED TO BE IN PLACE FROM
MONDAY AFTERNOON THROUGH WEDNESDAY. LOCALLY HEAVY RAIN IS POSSIBLE
MAINLY ACROSS SOUTHEAST NEBRASKA. LATER OUTLOOKS WILL ADDRESS THE
POTENTIAL FOR SEVERE STORMS FROM MONDAY THROUGH WEDNESDAY.

FLOODING SHOULD CONTINUE ALONG THE MISSOURI RIVER FROM PLATTSMOUTH
DOWNSTREAM TO RULO. FLOODING IS GENERALLY EXPECTED TO DECREASE
THROUGH MONDAY IN SALINE COUNTY. IF ANY ADDITIONAL RAINFALL OCCURS...
CURRENT FLOODING COULD INCREASE IN COVERAGE AND INTENSITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...BUT SHOULD NOT BE
NEEDED OVERNIGHT OR SUNDAY.

MILLER

In the hours before

Special weather statement, May 21, 6:34 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
634 PM CDT SAT MAY 21 2011

IAZ090-091-220015-
FREMONT IA-PAGE IA-
634 PM CDT SAT MAY 21 2011

...SPECIAL WEATHER STATEMENT FOR FREMONT AND SOUTHWESTERN PAGE
COUNTIES UNTIL 715 PM CDT...

AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG THE MISSOURI RIVER...NEAR BROWNVILLE.
THESE WILL CONTINUE TO MOVE NORTHEAST INTO SOUTHWEST IOWA THROUGH
700 PM CDT. HAIL UP TO THE SIZE OF NICKELS MAY OCCUR WITH THESE
STORMS.

MILLER
Special weather statement, May 21, 6:37 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
637 PM CDT SAT MAY 21 2011

NEZ067-220015-
CASS NE-
637 PM CDT SAT MAY 21 2011

...SPECIAL WEATHER STATEMENT FOR CASS COUNTY UNTIL 715 PM CDT...

AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ELMWOOD...OR 19 MILES EAST OF LINCOLN...
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ELMWOOD...
  MURDOCK...
  WEEPING WATER...
  LOUISVILLE...
  MANLEY...
  MAHONEY STATE PARK...
  SOUTH BEND...
  PLATTE RIVER STATE PARK...
  LOUISVILLE STATE RECREATION AREA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MILLER
Local storm report, May 21, 7:02 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
702 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             MURDOCK                 40.93N 96.28W
05/21/2011  E1.75 INCH       CASS               NE   LAW ENFORCEMENT

&&

JBRAND
Local storm report, May 21, 7:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
704 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             RANDOLPH                40.87N 95.56W
05/21/2011  M1.00 INCH       FREMONT            IA   TRAINED SPOTTER

            HAIL UP TO QUARTER SIZE

&&

MILLER
Local storm report, May 21, 7:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
713 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             3 SW WAYNE              42.21N 97.06W
05/21/2011  E1.75 INCH       WAYNE              NE   TRAINED SPOTTER

&&

JBRAND
Local storm report, May 21, 7:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
723 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             SPRINGFIELD             41.08N 96.13W
05/21/2011  M1.50 INCH       SARPY              NE   TRAINED SPOTTER

            HAIL UP TO 1.5 INCH DIAMETER.

&&

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:00 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte45 min
May 21, 7:00 PM CDTSevere Thunderstorm WarningOAXThurston45 min
May 21, 7:11 PM CDTSevere Thunderstorm WarningOAXButler, Dodge, Saunders49 min
May 21, 7:15 PM CDTSevere Thunderstorm WarningOAXMadison, Stanton45 min
May 21, 7:21 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy39 min
May 21, 7:34 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy41 min
May 21, 7:46 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Washington44 min
May 21, 8:12 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton25 min
May 21, 8:14 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy31 min
May 21, 8:57 PM CDTSevere Thunderstorm WarningOAXSarpy33 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.